Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gloorb

Accutane, bloody stool/poop?!

It seems like a lot of weird things have happened to my body since I've started Accutane. I've been on it for almost 3.5 months (although my face is still far from clear). I had the really bad headaches the first few weeks, joint paint afterwards (which has kind of diminished) and now whenever i poo, the toilet is filled with blood?! I read that if it's bloody when you wipe, it could be just that you pooped big (rofl), but if you actually have a bloody stool, it's more serious. I'm scared of what it could be, but I think I'm more scared of what will happen to me if I get off Accutane before it gets a chance to work; my life will probably go downhill again and life would really suck if my acne comes back even worse. What should I do?! Has anyone read about this or had this happen to them while on accutane?

Share this post


Link to post
Share on other sites

I'd stop immediately and contact your dermatoligists office and schedule an appointment with a primary care doctor. That is not normal and cannot in any way be a good sign. I don't really know what it means, but I would take it seriously until I found out.

Share this post


Link to post
Share on other sites

^ Ditto. It's one thing to tear the delicate skin of the anus with a big poo like you said. It's a totally different thing if you're filling the bowl with blood. My recommendation also is to stop the medication immediately and contact your dermatologist. Your overall health is much more important.

Share this post


Link to post
Share on other sites
I'd stop immediately and contact your dermatoligists office and schedule an appointment with a primary care doctor. That is not normal and cannot in any way be a good sign. I don't really know what it means, but I would take it seriously until I found out.

Call an advise nurse being that it's the weekend. Better to be on the safe side :)

Share this post


Link to post
Share on other sites

Stop Accutane Right Now. It can cause IBD/Chron's. Call your doctor immediately if you can since it is the weekend. If not first thing monday.

You would rather have acne then life long serious intestinal problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×